Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

-Micky-

Member
  • Posts

    45
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. Sorry if i seem like I post a lot of stupid questions. But can aloe vera gel be substituted as a moisturizer? I ask this because it doesn't seem to aggravate my skin like moisturizers do. SO should i use it instead of a moisturizer or do i need both?
  2. Ok so i have been taking 40mg for the past 2 weeks and my face has become really red. I'm thinking about quitting all together and hopefully my face goes back to normal over time. At the moment i rarely get a pimple but im just sick of being worried all the time. Im on a 4 month course and that finishes in 2 weeks. Please any advice, i cant stop panicking .
  3. oh ok. Yeah it only started annoying me since i went up to 40mg/day. (im 3.5 months in)
  4. Good to know im not the only one. It really annoys me because it seems i can't enjoy my skin clearing up because my face is always glowing red. .Im thinking of just moisturizing at night and skipping that step in the morning. Ill let you know how it goes.
  5. They may take 6 months to a year for them to fade completely but im sure people will not be able to notice them quicker than this because its not like they are an inch away from your face like you are when you look in the mirror. Also just think, once they have faded, if you still have clear skin, then it will be worth it. Oh and if your a girl can't you wear cover up?
  6. When i wake up in the morning my face isnt really red at all...as soon as i moisturize it, it goes red and stays red the whole day (slowly wears off). I have considered stopping moisturizing my face (as my face doesn't really get all that dry) but im worried that ill start breaking out if i stop. Is anyone here taking accutane and doesn't moisturize. I know my friend doesnt and his skin looks crystal clear and white but i thought id get some more opinions. If not, does anyone know how to reduce
  7. I had a flare up when i first started (gained a lot of pimples withing 2-3 days and then they healed). This also happened each time i increased the dosage.
  8. I don't think it could cure it but i know that it helps when i drink a lot.
  9. its a tube called isotrex and it says "isotretenoin 0.5%" or something like that.
  10. I have a tube of isotretenoin gel that i was using b4 i started taking accutane pills. Is this what you're talking about?
  11. You should be fine on that low dose. Although it may differ with people's skin type.
  12. Today i found out my friend...(who had severe acne)... was on accutane for 12 months at 40mg a day. She was on it this long because she wouldnt clear or something. I was reading a post earlier and it said "my friend was on 20mg for 6 months and hasnt had a spot since and it was only a third of his cumulative". So does cumulative dose depends on the severity of the acne?
  13. *Puts moisturizer on back of hands*...Thank you
×